Thread: After cycle Problem. Pls Help
03-29-2004, 03:28 AM #1New Member
- Join Date
- Dec 2002
- Bangkok, Thailand
After cycle Problem. Pls Help
I have been off my cycle for over 3months, and my nipples are still big and soft. i took a few weeks of novaldex at the end of my cycle. But my nipples still remained puffy and soft. Any suggestions? should i take more noveldex? if so how much mgs? and also is it okie to jsut randomly take novaldex 3months after i have stopped steriods ..
I just want my nipples to return to normal size. Pls suggest anyting..
03-29-2004, 04:25 AM #2
waiting to take it was your mistake. when your nips started to get puffy, it could have been a sign that you were developing gyno. if they weren't itchy or sensitive then you might fall into the category of a more milder case that will disappear when your body is back to homeostasis.
if your hormones are still out of balance and trying to return to normal then it is not uncommon for the nips to still be puffy. when you have completely recovered it should be minimal, however you might be stuck with it forever if gyno set in.
i would take the nolva at 60mg for one week and if nothing has improved then save the rest of it. at that dosage you should see a reduction in the puffiness, but since it is 3 months after your cycle it might not go away. in that case, save the rest of it.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)